
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Linear optimization over the approximate solutions of a system of max-min equations
Pingke Li
Fuzzy Sets and Systems (2024) Vol. 484, pp. 108946-108946
Closed Access | Times Cited: 3
Pingke Li
Fuzzy Sets and Systems (2024) Vol. 484, pp. 108946-108946
Closed Access | Times Cited: 3
Showing 3 citing articles:
Fully bipolar fuzzy linear systems: bounded and symmetric solutions in dual form
Ghulam Muhammad, Tofigh Allahviranloo, Nawab Hussain, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
Ghulam Muhammad, Tofigh Allahviranloo, Nawab Hussain, et al.
Journal of Applied Mathematics and Computing (2025)
Closed Access
On the handling of inconsistent systems based on max-product and max-Lukasiewicz compositions
Ismaïl Baaj
Fuzzy Sets and Systems (2024), pp. 109142-109142
Closed Access
Ismaïl Baaj
Fuzzy Sets and Systems (2024), pp. 109142-109142
Closed Access
A reformulation approach to resolving the inconsistency of max–min equations on fuzzy algebra
Pingke Li
International Journal of General Systems (2024), pp. 1-13
Closed Access
Pingke Li
International Journal of General Systems (2024), pp. 1-13
Closed Access